| Model Number |
MAF-GM |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the airway mobilescope's connecting tube had coating peeling.There was no patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h6.Correction related to h3 (¿no¿ was selected in error on the initial report).A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 10 years since the subject device was manufactured.A definitive root cause was not identified, however based on the results of the investigation, the probable cause of the malfunction would likely be due to stress of repeated use, external factors, or handling.The event can be detected by following the instructions for use: operation manual chapter 3 ¿preparation and operation section 3.6 inspection of the endoscope¿.Olympus will continue to monitor field performance for this device.